| Catalog Number |
6268.NMD06 |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/22/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation showed that the vitrectome was working according to our specifications and there was no damage found on the outside of the body.Only when there is no aspiration used, we noticed that a few microbubbles came out of the port.This complaint was determined to be reportable during the retrospective review.Assuming worst case during surgery, air bubbles observed at the probe.This may cause injury to the patient.Hence it is reportable.The risk is possible injury by microbial, viral or prion infection (patient harm) this reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4).).Details of this activity were discussed with cdrh office of compliance ((b)(4)) during a tele-conference on (b)(6) 2017.All available information has been disclosed.The complaint is not confirmed.This complaint has now been closed.
Event or Problem Description
Customer is using a ust and the unit is running in the 2x mode with a stellaris pc ( 3500 ccp ).They use tdc vitrectomes and the complaint is that air bubbles comes out the cutter-hole in to the eye.Sample is available.